RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 105–111 (Mi umn3487)  

This article is cited in 2 scientific papers (total in 2 papers)

International Topology Conference
Survey lectures

Classification of certain higher-dimensional knots of codimension two

M. Sh. Farber


Full text: PDF file (504 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 123–130

Bibliographic databases:

MSC: 57Q45, 57Q10, 57N40

Citation: M. Sh. Farber, “Classification of certain higher-dimensional knots of codimension two”, Uspekhi Mat. Nauk, 35:3(213) (1980), 105–111; Russian Math. Surveys, 35:3 (1980), 123–130

Citation in format AMSBIB
\Bibitem{Far80}
\by M.~Sh.~Farber
\paper Classification of certain higher-dimensional knots of codimension two
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 105--111
\mathnet{http://mi.mathnet.ru/umn3487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580626}
\zmath{https://zbmath.org/?q=an:0439.57010|0461.57009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..123F}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 123--130
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3487
  • http://mi.mathnet.ru/eng/umn/v35/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Farber, “Classification of stable fibered knots”, Math. USSR-Sb., 43:2 (1982), 199–234  mathnet  crossref  mathscinet  zmath
    2. M. Sh. Farber, “The classification of simple knots”, Russian Math. Surveys, 38:5 (1983), 63–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:148
    Full text:60
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019